# SDR ASOA2012111402467

- Difficulty date: October 22, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED AT NOT PLATE LOCATION JUST AFT OF CARGO DOOR FS 1048.   REMOVED CORROSION,  .002 MATERIAL.  REMOVED WITH .061 REMAINING IAW SRM 51-21-06-001-001-A01 JUST AFT OF CARGO DOOR FS 1048.   COMPLIED WITH REO 670-53-61-915.  FOUND TO BE SATISFACTORY.
